Skip to content
My WebMD Sign In, Sign Up
Don't know who to turn to
avatar
franr posted:
Dear Fibro Friends
You are my friends and I am turning to you for guidence.I was in the hospital for 5 days unable to eat and vomiting and place on IV;s. Afteraseries of tests and and endo all they can come up with is I have gastric reflex ,aa esophagus that is sluggish and sm hiatial hernia. They sent me home and told me Ineed to see apsych MD. I had thrush which they said is better but now I have developed dry tongue syndrome and tonite because of decrease in saliva I could hardly eat. Ilost 12=14 pounds and I have pulled almy records and going to Lahey Clinic.The firbro is out of controll and I sppend the 1st night in ER could hardly more. No bed here up North because of the flu.I feel as if I am loosing my mind. In6 weeks my life seems to be going downhill and I am scared. Has anyone had any dry mouth any advise.
Reply
 
avatar
dakotaspirit1957 responded:
Hi Hun... I probably can't help you much.. But I can tell you that you aren't alone in feeling your life is going downhill... I have been fighting bronchitis and then colitis from taking the antibiotics for it... always happens with taking antibiotics... the colitis just follows them... and now I found out I have already lost over 70% of my hearing in both my ears and I am going deaf... I had my hope on having dirty ears.. So I was dreaming again lol...

I too also have dry mouth all the time... Sometimes lots of water helps.. sometimes herbal tea and sometimes lemonade with honey in it helps...

If you have purplish or blueish fingernails you might want to drink a lot for you might be dehydrated... That is what happen when I am dehydrated anyway... I get super thirst and have purplish and bluish fingernails... Sometimes I have to make a trip to the ER to keep the Dr happy and get what I call a H2O pump up... lol... an IV or 2 so I am not dehydrated... They don't admit me unless other things are going on... Just a pump up...

Are you on new medications... Some medications can cause dry mouths too... For that you need to drink lots of fluid... Mostly water...

I hope just knowing you aren't alone helps... I have felt pretty alone lately... I hate to say this but it is nice t have company... Just wish for your sake it wasn't you huh...

Well... I guess I will try to get rid of this migraine and get some needed rest... You get some rest and feel much better...

Take care... Love... Jan/Dakota
 
avatar
booch007 responded:
Good morning,

There are many here that have Sjogrens syndrome which is a drying of many places. Biotene for your mouth is very soothing and OTC. The thrush can get you into this state too.....so make sure you keep up with the swish and swallow medicine.

Using the biotene will help prevent growth in the future as well as Yogurts. Our medicines can have side effects f drying you too. I had an awful time with cymbalta, they were talking plugs in my tear ducts at one point. I htought this is crazy....I am not taking a med that then pushes me to do something else...

Good luck.Nancy B
 
avatar
katmandulou responded:
Hi FranR and welcome!

Were you diagnosed 6 weeks ago? FM is a journey, and since we're all on the same cruise ship, we'll help you bail out!

Do you know that most women are dehydrated? Water is your best friend - our bodies are over 50% water - so I always have something to drink with me. Hard candies may help too. What did they treat your thrush with? It's just a yeast infection in the mouth. Yogurt is good for that.

As for the psych, what you have is REAL and not in your head, so that doesn't make sense. I'm glad you'll be going to a good hospital. Good luck!
lou


Helpful Tips

~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
Was this Helpful?
456 of 531 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.